MAUDE Adverse Event Report: LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number LOW FLOW BLENDER
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.The suspect device will be repaired by the eu office.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
 
Event or Problem Description
The customer reported to vyaire medical that the infant flow sipap ventilator unit was having fraction of inspired oxygen(fio2) inaccuracy issue.At this time, there is no information regarding patient involvement associated with the reported event.
 
Event or Problem Description
The customer reported fio2 (fraction of inspired oxygen) inaccuracy with the low flow blender.It was stated that the deviation is too big.There is no information regarding patient involvement with the incident.
 
Additional Manufacturer Narrative
Results of investigation:the unit was repaired by the eu office.The service technician was able to verify and fix the fault by calibration.

Brand Name
LOW FLOW AIR/OXYGEN MICROBLENDER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
MDR Report Key12174938
Report Number2021710-2021-14176
Device Sequence Number16377658
Product Code BZR
UDI-Device Identifier10846446004847
UDI-Public(01)10846446004847(11)20070124
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K883038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW FLOW BLENDER
Device Catalogue Number11329
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date08/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1